American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Rubén Hidalgo and Bernard Maskit. On neoclassical Schottky groups. Trans. Amer. Math. Soc. 358 (2006) 4765-4792. MR 2231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mikhail G. Katz and Stéphane Sabourau. Hyperelliptic surfaces are Loewner. Proc. Amer. Math. Soc. 134 (2006) 1189-1195. MR 2196056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Philip L. Bowers and Kenneth Stephenson. Uniformizing dessins and Bely\u \i \ maps via circle packing. Memoirs of the AMS 170 (2004) MR 2053391.
Book volume table of contents

[35] Ernesto Girondo and Gabino González-Diez. On a conjecture of Whittaker concerning uniformization of hyperelliptic curves. Trans. Amer. Math. Soc. 356 (2004) 691-702. MR 2022716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Katrina Barron. The moduli space of $N=1$ superspheres with tubes and the sewing operation. Memoirs of the AMS 162 (2003) MR 1954484.
Book volume table of contents   

[37] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[40] Mike Fried, Eric Klassen and Yaacov Kopeliovich. Realizing alternating groups as monodromy groups of genus one covers. Proc. Amer. Math. Soc. 129 (2001) 111-119. MR 1784019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shengjian Wu. On the Teichmüller theorem and the heights theorem for quadratic differentials. Proc. Amer. Math. Soc. 129 (2001) 765-770. MR 1707534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bernard Maskit. New parameters for Fuchsian groups of genus $2$. Proc. Amer. Math. Soc. 127 (1999) 3643-3652. MR 1616641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hiroshige Shiga and Harumi Tanigawa. Projective structures with discrete holonomy representations. Trans. Amer. Math. Soc. 351 (1999) 813-823. MR 1443890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Christopher M. Judge. Conformally converting cusps to cones. Conform. Geom. Dyn. 2 (1998) 107-113. MR 1657563.
Abstract, references, and article information   
View Article: PDF

[45] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Kichoon Yang. Complete minimal surfaces and the puncture number problem . Proc. Amer. Math. Soc. 119 (1993) 261-265. MR 1181179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Daniel M. Gallo. Some special limits of Schottky groups . Proc. Amer. Math. Soc. 118 (1993) 877-883. MR 1148024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Harumi Tanigawa. Holomorphic mappings into Teichm\"uller spaces . Proc. Amer. Math. Soc. 117 (1993) 71-78. MR 1113649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] John F. X. Ries. Subvarieties of moduli space determined by finite groups acting on surfaces . Trans. Amer. Math. Soc. 335 (1993) 385-406. MR 1097170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. K. Lyzzaik and Kenneth Stephenson. The structure of open continuous mappings having two valences . Trans. Amer. Math. Soc. 327 (1991) 525-566. MR 1062192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Marco Abate and Jean-Pierre Vigué. Common fixed points in hyperbolic Riemann surfaces and convex domains . Proc. Amer. Math. Soc. 112 (1991) 503-512. MR 1065938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Marc Troyanov. Prescribing curvature on compact surfaces with conical singularities . Trans. Amer. Math. Soc. 324 (1991) 793-821. MR 1005085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kichoon Yang. Minimal immersions of punctured compact Riemann surfaces in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 809-816. MR 1069297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Burton Randol. A remark on $\lambda\sb {2g-2}$ . Proc. Amer. Math. Soc. 108 (1990) 1081-1083. MR 1000167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Kichoon Yang. Meromorphic functions on a compact Riemann surface and associated complete minimal surfaces . Proc. Amer. Math. Soc. 105 (1989) 706-711. MR 953749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. R. Simha. The Behnke-Stein theorem for open Riemann surfaces . Proc. Amer. Math. Soc. 105 (1989) 876-880. MR 953748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Andrew Haas and Perry Susskind. The geometry of the hyperelliptic involution in genus two . Proc. Amer. Math. Soc. 105 (1989) 159-165. MR 930247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia